Previous |  Up |  Next


[1] N. Dunford J. T. Schwartz: Linear operators I. New York, London 1958. MR 0117523
[2] L. S. Goldstein A. S. Markus: On the measure of noncompactness of bounded sets and linear operators. Issled. po algebre i mat. anal. Kismev, 1965, pp. 45-54 (in Russian).
[3] K. Kuratowski: Sur les espaces completes. Fund. Math. 15, 1930, 301 - 309.
[4] R. D. Nussbaum: A generalization of the Ascoli theorem and an application to functional differential equations. J. Math. Anal. Appl. 35, 1971, 600-610. MR 0289898 | Zbl 0215.19501
[5] J. Daneš: On densifying and related mappings and their application in nonlinear functional analysis. Theory of Nonlinear Operators. Proc. Summer Schocl, October 1972. Akademie Verlag, Berlin 1974, pp. 15-56. MR 0361946
[6] K. Goebel: The measure of noncompactness in metric spaces and its applications in fixed point theory. Dissertation. Lublin 1970 (in Polish).
[7] M. A. Krasnoselskij, P. P. Zabrejko: Geometrical Methods of Nonlinear Analysis. Nauka, Moscow 1975 (in Russian).
[8] B. N. Sadovskij: On the measure of noncompactness and densifying operators. Problemy Mat. Anal. Slož. Sistemy 2, 1968, Voronezh, 89-119 (in Russian).
[9] B. N. Sadovskij: Limit compact and densifying operators. Uspechi Mat. Nauk 27, no 1, 1972, 81 - 146 (in Russian). MR 0428132
Partner of
EuDML logo